Withdrawal from Lexapro, Welbutrin, Lyrica, prescribed Ziprasidone.

Posted by miss2sassy @miss2sassy, Mar 22, 2016

I am successfully withdrawing from Lexapro, Welbutrin, and Lyrica. Stopped these meds mid December 2015. There are mild side effects but am pleased with progress. I now have mental clarity beyond any hopes over the past 10 years. Yesterday my new new doctor prescribed Ziprasidone HCL 20mg for mild bipolar disorder. I filled the scrip, but have not started the medication. Have been researching the side effects, which are frightening. Am calling the Dr. today to say I will not take this. It seems to me that I am being prescribed medicine for temporary side effects. I am trying to find help for fibromyalgia and think that reducing stress will help. Have had many years of various levels of “trauma” which caused the fibro.
I understand that mental/mood disorders can be difficult to treat but am getting frustrated. I don’t feel like I am being heard by the new internist, pain management Dr. or psychiatric physician assistant.

Liked by littlecroissant

@rascal1

I’ve been to grief and reintegration recovery groups which have helped .
I’m still trying to find a group for those trying to wean from Xanax
Do you know?

Jump to this post

Hi, @rascal1 – I'd suggest one of the following Mayo Clinic Connect discussions for weaning off of alprazolam (Xanax):

– on weaning off alprazolam (Xanax) specifically, https://connect.mayoclinic.org/discussion/going-off-of-xanax

– Since alprazolam (Xanax) is a benzodiazepine, this discussion on weaning off of benzodiazepines, https://connect.mayoclinic.org/discussion/protracted-benzo-withdrawal

REPLY
@rascal1

I’ve been to grief and reintegration recovery groups which have helped .
I’m still trying to find a group for those trying to wean from Xanax
Do you know?

Jump to this post

Sorry I have no idea

REPLY
@lisalucier

Hi, @rascal1 – I'd suggest one of the following Mayo Clinic Connect discussions for weaning off of alprazolam (Xanax):

– on weaning off alprazolam (Xanax) specifically, https://connect.mayoclinic.org/discussion/going-off-of-xanax

– Since alprazolam (Xanax) is a benzodiazepine, this discussion on weaning off of benzodiazepines, https://connect.mayoclinic.org/discussion/protracted-benzo-withdrawal

Jump to this post

Thanks much !

REPLY

For those curious about CBD or THC and wanting information on dosing and different types of medical Marijuana, I recommend
https://healer.com
as a good site for learning. Another way to find products such as "CBD Living Water" is to Google it.

REPLY

Do you get plenty of sleep? Bi=polar needs more, I get about 12 hrs.

REPLY

I've been taking Ziprasidone for approximately fifteen years for major clinical depression and being bipolar. I did this because I am also taking Effexor and Lamictal. They helped but I still was having problems. I was taking 20 mg ziprasidone in the morning and 80 mg at night.This med was so successful to get my mental problems in check/ My doctor agreed to quit taking the 20 mg dose several months ago and I am doing fine. I have several dry mouth I have to take medication for it. I think the Ziprasidone is the cause but it is so hard to tell because I take a lot of meds.

REPLY
@russy

I've been taking Ziprasidone for approximately fifteen years for major clinical depression and being bipolar. I did this because I am also taking Effexor and Lamictal. They helped but I still was having problems. I was taking 20 mg ziprasidone in the morning and 80 mg at night.This med was so successful to get my mental problems in check/ My doctor agreed to quit taking the 20 mg dose several months ago and I am doing fine. I have several dry mouth I have to take medication for it. I think the Ziprasidone is the cause but it is so hard to tell because I take a lot of meds.

Jump to this post

Hi, @russy@healthytoday recently started a new discussion on bipolar issues you may want to check out and participate in https://connect.mayoclinic.org/discussion/bi-polar-issues.

REPLY
@jdstokes6229

I ran out of my lexapro so going off it wasn't my plan but didn't have enough to last until I saw my new doctor in my new town. is dizziness a sign or symptom of withdrawal? I have been out for almost a week and half and I am having some serious dizzy spells. I should let you know that I was placed on this medication for PMDD and some depression as I have had a hard time in my adult life, but mainly for the PMDD I have factor 5 lieden so I am unable to take any hormone replacement with estrogen in it. But I also have gained about 20 pounds since being on this medication and would like to find something that maybe able to help with the weight issue as well. Or I am wondering if I may be having some vertigo issues even though I have never been diagnosed with it

Jump to this post

I was prescribed Lexapro during menopause. The hormonal changes had me crying at my workplace. I am now retired and 70 years old. You turn 70, step back and take a look at your health…so I made a list of the drugs I am taking and their side effects. It appears that the side effects of one drug…requires you to take another drug….that causes weight gain, then your blood pressure and cholesterol go up…more drugs…more side effects. So…have been changing my diet for the last 60 days–lost 14 lbs. Went cold turkey and stopped the Lexapro, Nexium and Meloxicam. So far, so good…sucked on a few Tums one night and ear ringing is a little more noticeable. Side effect of Lexapro is ringing in the ears and heartburn. Committed to losing another 20 lbs and maybe get my blood pressure in check. I post this for others to give some thought, as I did, to periodically evaluate "do I need this anymore"? Why did I stay on Lexapro for 20 years when the cause was hormonal changes?? What I did was risky…did not consult my doctor…make your own decisions as to what is right for you.

REPLY
Please login or register to post a reply.